# SDR HNAA0400074

- Difficulty date: August 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 24,734 hours, 26,539 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314802
- Part serial: 1869
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING A/C VEERED TO THE RIGHT.  NOSEWHEEL STEERING AND LEFT RUDDER WOULD NOT RECOVER A/C TO CENTERLINE APPLIED LEFT BRAKE A/C RECOVERED TO CENTERLINE.  LEFT MAIN TIRE BLOWN.  REMOVED AND REPLACED LEFT MAIN TIRE, RIGHT MAIN TIRE AND NR 3 & 4 BRAKE ASSY.
